Nonlinear Impulsive Integrodifferential Equations with Nonlocal Conditions in Banach Spaces

  • Venkatesan et al.

Abstract

We study the existence and uniqueness of mild and classical solutions for a  impulsive integro-differential systems with nonlocal conditions

By combining and extending some earlier work on equations with nonlocal condition and equations with impulsive condition.  Here,  is the generator of a strongly continuous semigroup in a Banach space (BS),  Here   .  is a continuous nonlocal condition, and  constitutes in impulsive condition.  New results are obtained.

Published
2019-11-21
How to Cite
et al., V. (2019). Nonlinear Impulsive Integrodifferential Equations with Nonlocal Conditions in Banach Spaces. International Journal of Advanced Science and Technology, 28(16), 1210 - 1219. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/2077
Section
Articles